# SDR KBM2004F00180

- Difficulty date: May 30, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 646600251
- Condition: Fluctuates
- Location: Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMP GUAGE FLUCTUATES.  REMOVED AND REPLACED.
